Flupentixol 0.5mg + Melitracen 10mg Tablets
VEEREST TABLETS is the combination of Paracetamol (500mg) + Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Caffeine (30mg).
Flupentixol & Melitracen TabletsĀ is used to cure a common cold. These medicines will provide relief from runny nose, sneezing, itching, and watery eyes. it works by blocking the release of a chemical in the brain that causes pain and fever. This medication is taken after the meal or with a meal as prescribed by the doctor. If the patient takes the medicine without food it may cause of upset stomach. The person should keep taking this medicine as his doctor recommended this medicine. If these medicines affect you in a negative way then visit your doctor as soon as possible.
Not all side effects require any medical attention unless they are getting worse. Sometimes these effects disappear as your body adapts to the medication. The person notices the dangerous side effects then he must visit his doctor. There are some common side effects of the Flupentixol & Melitracen Tablets:
Composition | Flupentixol 0.5mg + Melitracen 10mg Tablets |
---|---|
Packaging | 10X10 (Blister Pack) |
You must be logged in to post a review.
Reviews
There are no reviews yet.